# SDR ASAA2023062843814

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,437 hours, 8,751 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORT TIME FAULT 75-30451 "THE VBV POSITION SIGNALS DISAGREE" FOUND ON #1 ENGINE. GROUNDED - YES. REMOVED FAN DUCT PANELS. AFTER INSPECTION FOUND 3 EA RING GUIDE PADS DISBONDED. 1 EA PAD LODGED BETWEEN VBV ACTUATOR AT THE 6 O'CLOCK POSITION. ALL DISBONDED GUIDE PADS REMOVED IAW B737-900 FIM 75-32 TASK 801. REINSTALLED FAN DUCT PANELS IAW B737-900 AMM 72-23-07. COMPLIED WITH 71-00-00 TEST 12. OPS CHECK GOOD. FAULTS CLEARED.
